Clopidogrel-induced leukocytoclastic vasculitis

Patil, Navin and Balaji, O and Rao, Karthik N and Talha, Ahmed and Chaitan, * (2017) Clopidogrel-induced leukocytoclastic vasculitis. Asian Journal of Pharmaceutical and Clinical Research, 10 (7). pp. 9-10. ISSN 0974-2441

[img] PDF
00002831.pdf - Published Version
Restricted to Registered users only

Download (535kB) | Request a copy

Abstract

Cutaneous adverse drug reactions are very common in a hospital setting while treating patients. Drug-induced vasculitis is a very common form of vasculitis affecting all age groups, and many drugs have been implicated in causing vasculitis. Clopidogrel is an antiplatelet drug used in the management as well as prevention of coronary artery disease. It is known to cause various side effects ranging from bleeding, gastrointestinal disturbances, to skin rashes. Leukocytoclastic vasculitis is a form of hypersensitivity vasculitis and is very rarely seen with clopidogrel. Hence, we report a case of clopidogrel-induced leukocytoclastic vasculitis in an old male patient after coronary stenting.

Item Type: Article
Uncontrolled Keywords: Clopidogrel; Vasculitis; Angioplasty; Adverse drug reaction.
Subjects: Medicine > KMC Manipal > Medicine
Medicine > KMC Manipal > Pharmacology
Depositing User: KMC Library
Date Deposited: 05 Jul 2017 06:41
Last Modified: 05 Jul 2017 06:41
URI: http://eprints.manipal.edu/id/eprint/149262

Actions (login required)

View Item View Item